# SDR SWAA2021111525878

- Difficulty date: October 1, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR IS SAGGING ; / [01] REMOVED PANEL 831AZ FOR ACCESS PER AMM 52-11-00-820-801 STEPS 2. I. (1) (E) 1).; [02] REMOVED FORWARD ENTRY DOOR PER AMM 52-11-00-000-802; [03] REMOVED UPPER LWR GUIDE PLATE AND INSTALLED NEW (141A6285-1) PER SOPM 20-50-01 AND IPC: 52-11-51-09.; [04] REMOVED LWR UPPER GUIDE PLATE FOR REPLACEMENT PER SOPM 20-50-01 AND IPC: 52-11-51-09; [05] INSPECTED ACTION 3; [06] INSTALLED NEW FED LOWR UPPER GUIDE PLATE PER SOPM 20-50-01 AND IPC: 52-11-51-09.; [07] UPDATE TO PARTS LIST.; [08] INSPECTED ACTION 6;7; [09] REINSTALLED FWD ENTRY DOOR PER AMM 52-11-00-400-802. STEPS 3. G. 1-12 H. 2; 3; 4.; [11] VERIFIED FWD ENTRY DOOR REINSTALLED AND SAFETY DEVICES PER AMM 52-11-00-400-802. STEPS 3. G. 1-12 H. 2; 3; 4. VERIFIED FWD ENTRY DOOR ADJUSTED PER AMM 52-11-00-820-801 STEPS (2) I. (1) A-J; AND STEP U. (1) A-D. DOOR IS NO LONGER SAGGING OR RIDING LATCH FITTING.; [12] OK TO CLOSE PANEL 831AZ; [13] CLOSED PANEL 831AZ PER AMM 52-11-00-820-801 STEP 2. R. (1) (F) AND SOPM 20-50-01.;
